# SDR ASAA2021120636830

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N237AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36357
- Aircraft time: 20,123 hours, 6,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: None
- Location: Lh Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP FOUND EMER LIGHT COVER LENS BROKEN ON L/H SIDE 16A. GROUNDED - YES. REPLACED EMER LIGHT COVER LENS @ 16A.
